Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Trying to concieve. Have PCOS. On Clomid. Having delayed periods. No pregnancy symptoms. Normal?

hi, i have been given clomid 50 mg as i was not ovulating. I have completed 2 cycles and my period is about 4 days late. I have taken 2 HPT and both are negative.. i do not have any pregnancy symptoms and little cramping in the lower abdomen. I am 32 years old have been ttc for the last 1 year. I am getting stressed due to the delayed period. Is it normal to have periods delayed while on clomid? If i have ovulated will i definitely have my period? also when i started my 1st cycle of clomid i was given provera to start my periods. I have never missed periods until recently. I was operated for a polyp removal in sept (had period in oct but not the nxt month, therefore was given provera) Also i have PCOS.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The delay in your periods is not likely to be due to ovulation inducing agent- clomid. It is likely to be related to a mild hormonal disturbance and stress or anxiety. You can wait for a week and then test again to rule out pregnancy.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor